数学季刊 ›› 2006, Vol. 21 ›› Issue (3): 423-433.

• • 上一篇    下一篇

一类非最小相位随机系统的离散自适应滑动模态控制

  

  1. College of Science, Information and Engineering University, Zhengzhou 450001, China; College of Mathematics and Information Sciences, Henan University, Kaifeng 475001, China; Henan Star Hi-Tech Co, Led, Zhengzhou 475001, China
  • 收稿日期:2003-10-10 出版日期:2006-09-30 发布日期:2023-11-29
  • 作者简介: CAI Su-fen(1979-),female,native of Linying,Henan,a lecturer of Information and Engineering University,M.S.D.,engages in control theory and application.

Discrete Sliding Mode Control of an Input-output System with Stochastic Disturbance

  1. College of Science, Information and Engineering University, Zhengzhou 450001, China; College of Mathematics and Information Sciences, Henan University, Kaifeng 475001, China; Henan Star Hi-Tech Co, Led, Zhengzhou 475001, China
  • Received:2003-10-10 Online:2006-09-30 Published:2023-11-29
  • About author: CAI Su-fen(1979-),female,native of Linying,Henan,a lecturer of Information and Engineering University,M.S.D.,engages in control theory and application.

摘要: This paper presents the discrete adaptive sliding mode control of input-output non-minimum phase system in the presence of the stochastic disturbance. The non-minimum phase system can be transformed into a minimum phase system by a operator. According to the minimum phase system, the controller and the adaptive algorithm we designed ensures the stability of system and holds that the mean-square deviation from the sliding surface is minimized.

关键词: input-output system, mean-square deviation, the discrete adaptive sliding mode control

Key words: input-output system, mean-square deviation, the discrete adaptive sliding mode control

中图分类号: